# SDR TWAA9815002

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RT WING NR 11 LE SLAT REPAIR LOOSE IN CENTER AREA, 1.5 IN BY 2.5 IN.  REMOVED OLD REPAIR.  REMOVED 1 IN BY 3 IN DELAMINATION ON O/B END OF OLD REPAIR TO SKIN, AND REMOVED DAMAGED CORE.  INSTALLED SKIN AND CORE REPLACEMENT WITH HOT BOND REPAIR PER SRM 51-70-10.
